About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 256809, 7 pages
http://dx.doi.org/10.1155/2013/256809
Research Article

Existence and Uniqueness of Solutions for a Class of Nonlinear Stochastic Differential Equations

Mathematics Department, University of Jordan, Amman 11942, Jordan

Received 28 November 2012; Accepted 28 January 2013

Academic Editor: Paul Eloe

Copyright © 2013 Iryna Volodymyrivna Komashynska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Iryna Volodymyrivna Komashynska, “Existence and Uniqueness of Solutions for a Class of Nonlinear Stochastic Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 256809, 7 pages, 2013. doi:10.1155/2013/256809